# SDR SWAA2022012684680

- Difficulty date: July 1, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR BODY FRG 193CL MOST INBD FASTENER HOLES ELONGATED. / PREPPED CLEANED BONDED AND RESTORED FINISH TO LWR BODY PNL # 193 CL IAW 737 SRM 51-70-04-2R-9 REV 62 AMM 51-21-99-300-801 REV 62
